Some coupled coincidence point results in partially ordered metric spaces
1. Some coupled coincidence point results in partially ordered metric spaces

Laya Fadakar; Huseyin Işık; Shirin Tavakoli; Arezo Mardzad

Volume 3, Issue 2 , Spring 2021, , Pages 40-54

http://dx.doi.org/10.30495/maca.2021.1929674.1010

Abstract
  In this paper, we introduce the notion of partial-compatibility of mappings in an ordered partial metric space and use this notion to establish coupled coincidence point theorems for ...  Read More